Thumbnail
Access Restriction
Open

Author Atar, Rami
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Queues and service (90B22) ♦ Dynamic programming method (49L20) ♦ Queueing theory (60K25) ♦ Central limit and other weak theorems (60F05) ♦ Performance evaluation; queueing; scheduling (68M20) ♦ Scheduling theory, stochastic (90B36)
Description Multiclass queueing systems heavy traffic scheduling and routing asymptotically optimal controls Hamilton–Jacobi–Bellman equation
Learning Resource Type Article
Publisher Date 2005-01-01
Journal Ann. Appl. Probab.
Volume Number 15
Issue Number 4
Page Count 45
Starting Page 2606
Ending Page 2650